Publications

Publicaciones del grupo [rss]
2016
J. L. Flores, J. Herrera, M. Sánchez. Hausdorff separability of the boundaries for spacetimes and sequential spaces J. Math. Phys. 57 (2016) no. 2 , 022503, 25. MathScinet [bib] [doi]
G. Kaimakamis, K. Panagiotidou, J. D. Pérez. Real hypersurfaces in non-flat complex space form with structure Jacobi operator of Lie-Codazzi type Bull. Malays. Math. Sci. Soc. 39 (2016) no. 1 , 17–27. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. On the scalar curvature of spacelike hypersurfaces in generalized Robertson Walker spacetimes Differential Geom. Appl. 44 (2016) , 17–29. MathScinet [bib]
Jr. E. A. Lima, A. Romero. Uniqueness of complete maximal surfaces in certain Lorentzian product spacetimes J. Math. Anal. Appl. 435 (2016) no. 2 , 1352–1363. MathScinet [bib]
L. Aké, M. Sánchez. Compact affine manifolds with precompact holonomy are geodesically complete J. Math. Anal. Appl. 436 (2016) , 1369–1371. [arXiv] [bib]
2015
D. de la Fuente, A. Romero, P. J. Torres. Unchanged direction motion in general relativity: the problems of prescribing acceleration and the extensibility of trajectories J. Math. Phys. 56 (2015) no. 11 , 112501, 13. MathScinet [bib]
J. D. Pérez. Commutativity of Cho and structure Jacobi operators of a real hypersurface in a complex projective space Ann. Mat. Pura Appl. (4) 194 (2015) no. 6 , 1781–1794. MathScinet [bib]
J. A. Aledo, R. M. Rubio. Constant mean curvature spacelike surfaces in Lorentzian warped products Adv. Math. Phys. (2015) , Art. ID 761302, 5. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians with GTW harmonic curvature Canad. Math. Bull. 58 (2015) no. 4 , 835–845. MathScinet [bib] [doi]
Pablo Morales Álvarez, M. Sánchez. Myers and Hawking theorems: geometry for the limits of the universe Milan J. Math. 83 (2015) no. 2 , 295–311. MathScinet [bib] [doi]
K. Panagiotidou, J. D. Pérez. On the Lie derivative of real hypersurfaces in $\Bbb CP^2$ and $\Bbb CH^2$ with respect to the generalized Tanaka-Webster connection Bull. Korean Math. Soc. 52 (2015) no. 5 , 1621–1630. MathScinet [bib]
P. Morales Álvarez, M. Sánchez. A note on the causal homotopy classes of a globally hyperbolic spacetime Classical Quantum Gravity 32 (2015) no. 19 , 197001, 12. MathScinet [bib] [doi]
M. Caballero, R. M. Rubio. Dual characterizations of the sphere and the hyperbolic space in arbitrary dimension Int. J. Geom. Methods Mod. Phys. 12 (2015) no. 8 , 1560010, 5. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores. Connectivity by geodesics in open subsets of globally hyperbolic spacetimes Int. J. Geom. Methods Mod. Phys. 12 (2015) no. 8 , 1560009, 9. MathScinet [bib] [doi]
M. De León, G. Marmo, M. Muñoz-Lecanda, M. Sánchez. Preface [Proceedings of the XXIII International Fall Workshop on Geometry and Physics (IFWGP)] Int. J. Geom. Methods Mod. Phys. 12 (2015) no. 8 , 1502002, 1. (Held at the University of Granada, Granada, September 2--5, 2014) MathScinet [bib] [doi]
K. Panagiotidou, J. D. Pérez. The normal Jacobi operator of real hypersurfaces in complex hyperbolic two-plane Grassmannians Internat. J. Math. 26 (2015) no. 9 , 1550075, 14. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex hyperbolic two-plane Grassmannians with commuting shape operator Open Math. 13 (2015) , 493–501. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. Complete maximal hypersurfaces in certain spatially open generalized Robertson-Walker spacetimes Rev. R. Acad. Cienc. Exactas F\'\i s. Nat. Ser. A Math. RACSAM 109 (2015) no. 2 , 451–460. MathScinet [bib] [doi]
M. Sánchez. On the completeness of trajectories for some mechanical systems Chapter in Geometry, mechanics, and dynamics Springer, New York 73 (2015) , 343–372. MathScinet [bib]
J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster and covariant derivatives on a real hypersurface in a complex projective space Monatsh. Math. 177 (2015) no. 4 , 637–647. MathScinet [bib] [doi]
Powered by bibtexbrowser